advertisement
Question
Posted by: Zee | 2010/03/10

ACNE MEDS

Hi

I stopped taking Diane when my hair was shedding alot my doc put me on Yasmin and it continued after numerous blood tests it came back ok with a slight iron shortage. I decided to stop the BCP''s i shedded for a while and it stopped and was experiencing regrowth again , then my skin started breaking out badly with PMS i went to derma again and he gave me Oratane at 40 mg a day, 14 days in and the hair started shedding badly again i decided to stop it completely as i don''t want the whole hair loss thing again its very depressing for me, i want to know how long will it be in my system and will the hair loss stop or is it permanent - i have been off it for 8 days now...please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Zee

No, the effect should not be permanent - Give it some time an all should return to normal

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/03/11

Hi Zee

No, the effect should not be permanent - Give it some time an all should return to normal

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement